# SDR RAIA961283

- Difficulty date: December 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 6140 · Propeller Indication System
- Part: Beta Switch
- Part number: 8659566
- Condition: Failed
- Location: Lt Engine
- Part time: 7,955 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DEC - FLT 7305 - LEFT BETA WARNING ILLUMINATED DURING TAKEOFF.  MAINTENANCE REPLACED THE LEFT BETA SWITCH.  (M)
